Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151423
Title: Wajsberg algebras
Author: Font Llovet, Josep Maria
Rodríguez, Antonio J. (Jesús)
Torrens Torrell, Antoni
Keywords: Varietats abelianes
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1983
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 18
Abstract: We present the basic theory of the most natural algebraic counterpart of the No-valued bukasiewicz calculus, strictly logically formulated. After showing its lattice structure and its relation to C.C. Chang's MV-algebras we study the implicative filters and prove its equivalence to congruence relations. We present some properties of the variety of all Wajsberg algebras, among which there is a representation theorem. Finally we give several characterizations of linear, simple and semisimple algebras.
Note: Preprint enviat per a la seva publicació en una revista científica: Stochastica,1984, volume 8, num. 1, pp. 5-31
URI: http://hdl.handle.net/2445/151423
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N018.pdf963.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.